# SDR SWAA2012051604072

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 37,321 hours, 25,463 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 7593338101
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - RT HYDRAULIC LOW QUANTITY ALERT AFTER APPROX 45 MINS IN FLIGHT.  REMOVED AND REPLACED RT ENGINE PRESSURE AND CASE DRAIN FILTER HOUSING PER MM.
